10.1002/(sici)1096-9853(199911)23:13<1579::aid-nag58>3.0.co;2-l
Doi:
10.1002/(sici)1096-9853(199911)23:13<1579::aid-nag58>3.0.co;2-l
Title:
Dynamic behaviour of unsaturated porous media: governing equations using the Theory of Mixtures with Interfaces (TMI)
Author:
Muraleetharan, Kanthasamy K.; Wei, Changfu
Year: 1999
Month: 11
Volume: 23
Issue: 13
First_page: 1579
Last_page: 1608
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 90046fe47cd0898647ba414e8dd8c2d3
Filesize: 210912
Timeadded: 2014-08-31 21:51:56
Journalid: 9917
Original Link: https://www.wenrao.com/i/2tGgT6Ro8ePV2Db88
相关文献